Journal cover image

Browse issues


Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2010 Vol. 2 No. 2

 

PagesTitle and authors
129-150Solving multi-stage stochastic in-house production and outsourcing planning by two-level decomposition
Lila Rasekh, Jacques Desrosiers
DOI: 10.1504/IJMOR.2010.030814

151-177Leader-follower games in marketing: a differential game approach
Negash G. Medhin, Wei Wan
DOI: 10.1504/IJMOR.2010.030815

178-204Repositioning of reusable containers in a sustainable global supply chain environment
Anthony D. Ross, Vaidyanathan Jayaraman, Alex Rodrigues, Diane A. Mollenkopf
DOI: 10.1504/IJMOR.2010.030816

205-232An algorithm using Lagrangean relaxation and decomposition for solving a capacitated lot-sizing problem
Chun-Hung Cheng, Manohar S. Madan, Angappa Gunasekaran, Ka-Yun Yip
DOI: 10.1504/IJMOR.2010.030817

233-257Discrete-time batch service GI/Geo#47;1#47;N queue with accessible and non-accessible batches
Veena Goswami, K. Sikdar
DOI: 10.1504/IJMOR.2010.030818